# SDR DALA2025031101867

- Difficulty date: March 7, 2025
- Submitted: March 11, 2025
- Operation: Air carrier
- Aircraft: N3750D
- Make and model: Boeing 737832
- Aircraft serial: 32375
- Aircraft time: 75,737 hours, 29,067 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0846017) FOUND L/H #3 WINDOW FRAME CRACKED THROUGH FASTENER HOLE 2ND FROM BOTTOM. ACCOMPLISHED PER ER/A 624108-14AD REV 0 ON L/H #3 WINDOW FRAME.
